# SDR USAA2013041700047

- Difficulty date: April 8, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 42,176 hours, 15,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5345644120100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT AT FR47.4, -Y1732.  REPLACED FLOOR SUPPORT AT FR47.4, -Y1732 IAW A321 SRM 53-41-14, 51-42-11 & 51-44-11.
